# SDR UPS804742

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71
- Aircraft serial: 45898
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND FRAME 1260 BETWEEN LONGERONS 35L AND 35R IS OUT OF LIMITS AFTER CORROSION REMOVAL.  MAINTENANCE REMOVED CORROSION, FABRICATED REPAIR DOUBLER AND INSTALLED IAW SRM 53-2-0 AND 51-1-20.
